Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Twisted conjugacy problem for endomorphisms of metabelian groups

Autor
Ventura, E.; Romankov, V.
Tipus d'activitat
Article en revista
Revista
Algebra and Logic
Data de publicació
2010-03-01
Volum
48
Número
2
Pàgina inicial
89
Pàgina final
98
DOI
https://doi.org/10.1007/s10469-009-9048-y Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/9546 Obrir en finestra nova
URL
http://www.springerlink.com/content/2575152520p261n0/ Obrir en finestra nova
Resum
Let M be a finitely generated metabelian group explicitly presented in a variety A2 of all metabelian groups. An algorithm is constructed which, for every endomorphism ϕ ∈ End(M) identical modulo an Abelian normal subgroup N containing the derived subgroup M and for any pair of elements u, v ∈ M, decides if an equation of the form (xϕ)u = vx has a solution in M. Thus, it is shown that the title problem under the assumptions made is algorithmically decidable. Moreover, the twisted conjugac...
Citació
Ventura, E.; Romankov, V. Twisted conjugacy problem for endomorphisms of metabelian groups. "Algebra and Logic", 01 Març 2009, vol. 48, núm. 2, p. 89-98.
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants